Volume 35, Number 10, 2021

  1. All Projection-Based Commuting Solutions of the Yang-Baxter-like Matrix Equation, 3203-3217
  2. Qixiang Dong, Jiu Ding

  3. Decay Estimates for a Degenerate Wave Equation with a Dynamic Fractional Feedback Acting on the Degenerate Boundary, 3219-3239
  4. Fatiha Chouaou, Chahira Aichi, Abbes Benaissa

  5. Efficient Projective Methods for the Split Feasibility Problem and its Applications to Compressed Sensing and Image Debluring, 3241-3266
  6. Suparat Kesornprom, Nattawut Pholasa, Prasit Cholamjiak

  7. Two Weak Solutions for Fully Nonlinear Kirchhoff-Type Problem, 3267-3278
  8. Abdolrahman Razani

  9. How Many Are Projectable Classical Linear Connections with a Prescribed Ricci Tensor, 3279-3285
  10. Jan Kurek, Włodzimierz M. Mikulski, Mariusz Plaszczyk

  11. EP Matrices of Adjointable Operators on Hilbert C*-Modules, 3287-3292
  12. Xiaopeng Li, Junjie Huang, Alatancang Chen

  13. Spectral Mapping Theorem and Weyl’s Theorem for (m, n)-Paranormal Operators, 3293-3302
  14. Preeti Dharmarha, Sonu Ram

  15. Deviations for Random Sums Indexed by the Generations of a Branching Process, 3303-3317
  16. Yanjiao Zhu, Zhenlong Gao

  17. Optimal Inequalities for Submanifolds in Statistical Manifolds of Quasi Constant Curvature, 3319-3330
  18. Pooja Bansal, Siraj Uddin, Mohammad Hasan Shahid

  19. On solvability of Riemann problems in Banach Hardy classes, 3331-3352
  20. B. T. Bilalov, S. R. Sadigova, V. G. Alili

  21. A Numerical Technique for Solving a Class of Nonlinear Singularly Perturbed Boundary Value Problems, 3353-3364
  22. Ali Barati, Mohammad Nabati

  23. Nonlinear Oscillation and Second Order Impulsive Neutral Difference Equations, 3365-3381
  24. A. K. Tripathy, G. N. Chhatria

  25. Stability Results on Mild Solution of Impulsive Neutral Fractional Stochastic Integro-Differential Equations Involving Poisson Jumps, 3383-3406
  26. Alka Chadha, Swaroop Nandan Bora

  27. On the Algebraic Structure of Polycyclic Codes, 3407-3421
  28. Hassan Ou-Azzou, Mustapha Najmeddine

  29. SS-Discrete Modules, 3423-3431
  30. Burcu Nişancı Türkmen, Figen Eryılmaz

  31. Pricing American Put Option under Fractional Model, 3433-3441
  32. Mohamed Kharrat

  33. Corrigendum to ”On Submodules of Modules over Group Rings”, 3443-3443
  34. Ortaç Öneş, Mustafa Alkan, Mehmet Uc

  35. The Trascendence of Kac-Moody Algebras, 3445-3474
  36. Desamparados Fernández-Ternero, Juan Núñez-Valdés

  37. Improved Results of Perturbed Inequalities for Higher-Order Differentiable Functions and their Various Applications, 3475-3490
  38. Samet Erden, M. Bahar Başkır

  39. Quantum Hermite-Hadamrd-Fejér Type Inequalities for (σ, h)-Convex Functions, 3491-3500
  40. Bochra Nefzi, Latifa Riahi, Muhammad Uzair Awan, Silvestru Sever Dragomir

  41. A Rapidly Convergent Approximation Scheme for Nonlinear Autonomous and Non-autonomous Wave-Like Equations, 3501-3520
  42. Prakash Kumar Das, M. M. Panja

  43. Fuzzy Points Based Betweenness Relations in L-Convex Spacesa School, 3521-3532
  44. Hui Yang, Bin Pang

  45. W-Interpolative Ćirić-Reich-Rus Type Contractions on Quasi-Partial B-Metric Space, 3533-3540
  46. Pragati Gautam, Swapnil Verma, Soumya Gulati

  47. Calmness of the Solution Mapping of Parametric Variational Relation Problems, 3541-3548
  48. Daniela Inoan

  49. Approximation of Non - Interpolatory Complex Parabolic Spline on the Unit Circle, 3549-3556
  50. Varun, Neha Mathur, Swarnima Bahadur, Pankaj Mathur